Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 23 found articles
 
 
  An isoperimetric deficit upper bound of the convex domain in a surface of constant curvature
 
 
Title: An isoperimetric deficit upper bound of the convex domain in a surface of constant curvature
Author: Li, Ming
Zhou, JiaZu
Appeared in: Science China mathematics
Paging: Volume 53 (2010) nr. 8 pages 1941-1946
Year: 2010
Contents:
Publisher: SP Science China Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands